# SDR SWIA2022122767032

- Difficulty date: November 29, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 37,274 hours, 36,184 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 589 S20-25l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 589.00, S20-25L.  INSTALLED NEW SECTION FRAME IAW REO 601R-53-61-7925 REV-, SRM 51-42-06, AND DWG 601R35005 REV-AG. LEAK CHECK GOOD.
